MathSciNet Relay Station
MathSciNet bibliographic data
MR2162064 15A15 (05B20 15A36)
Wanless, Ian M. Permanents of matrices of signed ones. Linear Multilinear Algebra 53 (2005), no. 6, 427–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement